# SDR 2001FA0000193

- Difficulty date: July 30, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N9235G
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837055
- Aircraft time: 79,966 hours
- Engine: Lyc IO360C1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13818
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT INSPECTION AN AREA OF OIL IS NOTICED BEHIND PROP- IT APPEARS TO LOOK LIKE THE SPLIT CASE SEAM IS LEAKING.  CLEAN AREA AND USE NDT DEVELOPER.  RUN-UP PLANE AND CRACK APPEARS.  THERE ARE SEVERAL STYLES OF CASE FOR THIS ENGINE.  BUT ON A CERTAIN STYLE SEEMS TO CRACK.
